# SDR CALA2013100391713

- Difficulty date: October 3, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 49,210 hours, 10,597 cycles
- Engine: Pwa PW4077
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Part number: 38790081
- Part serial: CUA10250
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DISPATCH,  APU AUTOSHUT DOWN, TRIED TO RESTART, APU WOULD NOT RESTART. CHECKED OIL LEVEL, FOUND GOOD.  MESSAGE 49-10420 FUEL CLUSTER SHUTOFF SOLENOID CIRCUIT IS OPEN.  REPLACED FUEL CLUSTER IAW MM.
